MAUDE Adverse Event Report: COV LP/LLC, AUGUSTA ANALYZER CABLE; PROGRAMMER, PACEMAKER

COV LP/LLC, AUGUSTA ANALYZER CABLE; PROGRAMMER, PACEMAKER
Model Number 2292
Medical Device Problem Codes Signal Artifact/Noise (1036); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the analyzer cables showed noise on the ventricular channel after sterilization.The cable was returned for analysis.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis: the cable failed a ventricular negative continuity test.The issue was attributed to a bent pin in the cable plug.No other issues were identified.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ANALYZER CABLE
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
COV LP/LLC, AUGUSTA
1647 perkins rd
augusta GA 30913
MDR Report Key7673875
Report Number1018120-2018-00124
Device Sequence Number2770924
Product Code KRG
UDI-Device Identifier00643169703247
UDI-Public00643169703247
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2292
Device Catalogue Number2292
Device Lot Number2292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2018
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer07/30/2018
08/08/2018
08/08/2018
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date08/02/2018
10/02/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1